# SDR CA980313002

- Difficulty date: January 11, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,078 hours
- Propeller: Hofman HOV352F
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: A210786A
- Condition: Faulty
- Location: Propeller
- Component: Propeller Govern, Woodward
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) PROPELLER DOES NOT CYCLE. PROPELLER GOVERNOR UNSERVICEABLE.
